# SDR TSAA0852014

- Difficulty date: March 11, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 58,262 hours, 52,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO FLIGHT 940 HNL-KOA - DURING CLIMB, THE CREW NOTED A LOUD AIR NOISE COMING FROM THE MAIN CARGO DOOR INDICATING AN INCOMPLETE SEAL ON THE DOOR.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE MAIN CARGO DOOR PRESSURE SEAL AND PRESSURE CHECKED THE AIRCRAFT PER AMM 21-00-05.  THE AIRCRAFT WAS RETURNED TO SERVICE.
